• update

    Asked by little_fut on Monday, May 6, 2013


    Well, last night i ended up in er...my head was purple. They said it was just side effect of chemo. Im really feeling crappy now, but made it to my radiation oncologist consult appointment. As usual.....really early. Im kinda feeling alot of anxiety today. There isn't a part of my body today that isn't feeling bad....ugh I know this too shall pass. Thanks for hearing me out

    20 Answers from the Community

    20 answers
    • BuckeyeShelby's Avatar

      Oh sweetie!! I'm sorry you had to go to the ER and that you are feeling crappy. Take it easy today. I hope you are feeling better soon and that your head becomes "head colored" instead of purple. Hugs!

      over 3 years ago
    • Gretchen's Avatar

      Oh little_fut hang in there, of course you know this will pass and I'm glad to see that you reached out just to let it out. Know that I am sending lots of thoughts, love and light your way. Remember to BREATHE through it.

      over 3 years ago
    • Vjp2012's Avatar

      I am so sorry you are feeling awful. Glad you didnt hesitate and went to the ER. I hope you are getting some relief now. This too shall pass. Keep fighting! Hugs!

      over 3 years ago
    • GregP_WN's Avatar

      I know it isn't funny, but I did chuckle to myself imagining myself with a purple head! Only we cancer patients can appreciate the side effects we get. Then there is my doctors usual response, no matter WHAT I tell them my problem is. ------ Doctor listens, thinks for a minute, then says, "yep, that sort of thing will happen, You've been through alot" Seems to not matter, I think that's code for they don't know what to tell you.

      HOpe your doing better now.

      over 3 years ago
    • cris' Avatar

      Sorry you are feeling so awful, but yes there is a light at the end of the tunnel, it's just getting there. feel better soon, thinking of you!!!

      over 3 years ago
    • Tracy's Avatar

      I am so sorry you had to end up in the ER, I actually had that side effect from medication once while I was working. My face turned deep purple - it was so very strange. I walked into my doctors office (luckily it was during a weekday) and showed them without warning. Needless to say that is a medication I will not be taking again. Our bodies are very strange things, they find weird ways of rejecting what we do to them. Find a funny movie to watch, it sounds like you need to get out of the loop for a little bit. I hope you feel better soon, Tracy

      over 3 years ago
    • KateMarie's Avatar

      I hope by now you are starting to feel better! Hugs

      over 3 years ago
    • leslie48240's Avatar

      Oh geesh...at least it was not an infection. Sounds really weird. I had not heard of that one before...Hugs!!

      over 3 years ago
    • JennyMiller's Avatar

      You are really getting hit hard -- so sorry!! If the Chemo is being so unkind to you, just maybe it is a sign that it is doing a good job of wiping out any elusive cancer cell that may have wandered off. I think that we have all had some weird side effects but I have to admit that yours are quite unique. Hang in there -- stay strong and positive -- it will soon be behind you.

      over 3 years ago
    • CAS1's Avatar

      I am sorry this happened to you but you have got to call your onc nurse when these things happen because you really need to stay out of the ER while your immune system is being hit with chemo..
      No matter how careful you are you are in a place filled with germs.

      Talk to your Dr. and the Chemo nurse. Tell them any little thing because they don't know unless you tell them and please try and stay out of infected places.

      over 3 years ago
    • debco148's Avatar

      Feel better! Thinking of you and sending good thoughts your way. Make sure you call the nurses if there is anything weird at all.. you have to stay out of ER...too germy there and takes too much energy. Find a good movie to watch today and let yourself stay out of the world.. this day is for you only! xxoo

      over 3 years ago
    • DorothyV's Avatar

      So sorry you had to go through this:( hope you feel better soon. Treatment can be bad enough without strange side effects. Praying for you and sending hugs your way :)

      over 3 years ago
    • DianaL's Avatar

      So sorry--hope you feel better soon. Hugs!

      over 3 years ago
    • jad's Avatar

      Keep in close touch with your onc office. Your oncologist can alter your treatment if necessary.
      Mine did. Any decent oncologist will want to help you, not kill you.

      over 3 years ago
    • Gabba's Avatar

      Hope that by the time you read this you will be back to what Crayola calls "skin color"! You are in my thoughts and prayers.

      over 3 years ago
    • Nonnie917's Avatar

      That's what we are here for.

      over 3 years ago
    • bella's Avatar

      hang in there little fut and stay positive even thou find it hard to do I myself had one side effect after another but it does end just stay strong and my prays are with you and your family going thru this.

      over 3 years ago
    • janstar47's Avatar

      Goodness, little-fut, who needs that purple head thing on top of everything else? I would have been scared for sure. Honey, I know the anxiety is a portion of your weekend and you will ease up on that as the day has moved along. Hope there are no other side effects and that you'll be done with that part of treatment very soon. Call into your Onc office and get the input from them. Praying you feel better by this time of afternoon. God Bless you too - Janstar

      over 3 years ago
    • MarianneT's Avatar

      Good luck and feel better. Feels good to have a place to vent doesn't it?

      over 3 years ago
    • Bug's Avatar

      Oh, so sorry to hear this, little_fut. No wonder you're feeling anxious. What a drag. I hope you're feeling better now.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.